Lipschitz Functions on SU(2) Have Uniformly Convergent Fourier Series
We demonstrate that the Fourier partial sums of a Lipschitz continuous function on the two-dimensional special unitary group converge uniformly to the function.
D. Myers and D. E. Grow, "Lipschitz Functions on SU(2) Have Uniformly Convergent Fourier Series," Journal of Mathematical Analysis and Applications, vol. 458, no. 1, pp. 730-741, Academic Press Inc., Feb 2018.
The definitive version is available at https://doi.org/10.1016/j.jmaa.2017.09.034
Mathematics and Statistics
Keywords and Phrases
Fourier series; Lipschitz continuous functions; SU(2); Uniform convergence
International Standard Serial Number (ISSN)
Article - Journal
© 2018 Academic Press Inc., All rights reserved.